# SDR 07FDEA04170

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53811601200
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AUGUST 1198: SEVERAL SPOTS OF CORROSION HAD BEEN FOUND ON VERTICAL WEB (SEGMENT) OF PRESSURE BULKHEAD AT FRAME 39, Y=0.  REPAIRS HAD BEEN PARTIALLY PERFORMED IN ACCORDANCE WITH TD 582.0939/98 ISSUE A IN JULY 2005:  NEW CORROSION FINDINGS HAVE BEEN REPORTED, HOLE D WAS ALSO REPORTED NOT REPAIRED IAW TD 582.0939/98 ISS A.  REPAIR PERFORMED IAW TD 582.0939/98 ISSUE A AT HOLE D AND IAW TD 942.001478/023/1998 ISSUE B AT HOLE B, APPROVED BY EA 6-5315-82897 AND RAS/AS/0130/2005 ISSUE A.
